# SDR DALA2017072105576

- Difficulty date: July 20, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 47,699 hours, 32,895 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT GRILL CLIPS ABOVE CUSP WEB MEMBRANE BTW STA Y=484 TO Y=503 (2E/A), Y=517 TO Y=527 (2E/A), Y=572 (1E/A), Y=660 TO Y=679 (2E/A), AND Y=920 (1E/A) X=60 IN REF 5300-2020 (CPAX). CLIPS WERE REPLACED PER SRM 51-41-02-0G AND DWG 5913698 REV "K".
